# SDR MASA2016062212788

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 27,834 hours, 23,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOD LIGHT INOPERATIVE.  PLACED ON MEL.
